International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 2 March-April 2024 Submit your research before last 3 days of April to publish your research paper in the issue of March-April.

A Study on Intuitionistic Multi-Fuzzy Ideals in BH-Algebra

Author(s) K. Anitha, P. Ajith
Country India
Abstract The purpose of this paper is to implement the concept of intuitionistic multi-fuzzy sets to ideals in BH-algebra. In this paper, we introduce the notion of intuitionistic multi-fuzzy ideals, intuitionistic multi-fuzzy closed ideals in BH-algebra and investigate some of their related properties. Also we discuss the relation between intuitionistic multi-fuzzy ideals and intuitionistic multi-fuzzy closed ideals of BH-algebra. Finally we define the upper level subset of intuitionistic multi-fuzzy ideals of BH-algebra and study some of its properties based on (α,β )-cut.
Keywords BH-algebra BH-ideal Multi-fuzzy set Intuitionistic multi-fuzzy set Intuitionistic multi-fuzzy BH-ideal Intuitionistic multi-fuzzy closed ideal Level subset Homomorphism.
Field Mathematics
Published In Volume 6, Issue 2, March-April 2024
Published On 2024-03-15
Cite This A Study on Intuitionistic Multi-Fuzzy Ideals in BH-Algebra - K. Anitha, P. Ajith - IJFMR Volume 6, Issue 2, March-April 2024. DOI 10.36948/ijfmr.2024.v06i02.14884
DOI https://doi.org/10.36948/ijfmr.2024.v06i02.14884
Short DOI https://doi.org/gtmzsw

Share this